# SDR SWAA2022082938558

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H GUSSET CRACKED AT S-19L STA 500D WL198 MKD DOT / [01] REMOVED CRACKED L/H GUSSET AT STA 500D AS PER B-737-700 SRM 51-40-02-0G-0.;[02] NEW GUSSET LOCATED AND DRILLED IN REF B-737-700 SRM 51-40-05-0G-0.;[03] OK TO INSTALL GUSSET;[04] NEW GUSSET INSTALLED IN REF B-737-700 SRM 51-40-02-0G-0.;[05] VERIFIED 4
